# SDR AALA20020492

- Difficulty date: April 5, 2002
- Submitted: July 25, 2002
- Operation: Air carrier
- Aircraft: N592AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53255
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND FUSELAGE SKIN GOUGE AT STATION 237 LONGERON 18L, DENT IN SKIN STATION 241 LONGERON 18 AND 19L, DENT IN SKIN STATION 247 LONGERON 18 AND 19L.  INSTALLED DOUBLER PER SRM 53-04 FIG 12B SHEET 34/AARD 53-30-00-11.  (M)
